MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of investigational allergology & clinical immunology · 2002

Anticonvulsant drug hypersensitivity.

Galindo Pedro A, Borja Jesús, Gómez Elisa, Mur Pilar, Gudín María, García Rosa, Encinas Carmen, Romero Guillermo, Garrido José A, Cortina Pilar, Feo Francisco

Клиническое исследованиеСравнительное исследованиеКонтролируемое клиническое исследованиеСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Cutaneous adverse reactions are frequently described with anticonvulsant drugs, especially with aromatic drugs such as carbamazepine, phenytoin, and phenobarbital. Patch tests could be useful for diagnosing this clinical picture. Hypersensitivity to several anticonvulsant drugs is common but unpredictable.

MATERIAL AND

METHODS

15 patients from our allergy section, suffering from anticonvulsant skin allergy, were included. We describe their analitic alterations, responsible drugs, and anticonvulsants tolerated, the results of patch tests with anticonvulsant drugs (5% pet. and aq.), and skin biopsies wherever carried out.

RESULTS

23 adverse skin reactions with different anticonvulsant drugs occurred in the 15 patients: 13 resulted in fever and generalized cutaneous rash, 7 patients suffered only from cutaneous rash. There was one case of palpable purpura, one of erythema multiforme (target lesions), and another one suffered only cutaneous pruritus. Eosinophilia was found in 5 cases. Liver enzymes were elevated in 9 (7 of whom suffered fever and cutaneous rash). The responsible drugs were carbamazepine (8 adverse reactions), phenytoin (5), lamotrigine (4), phenobarbital (4), sodium valproate (1), and felbamate (1). The drugs tolerated were sodium valproate (6 patients), topiramate (4), vigabatrin (2), lamotrigine (1), clonazepam (1), and gabapentin (1). We found 12 positive patch tests: 6 with carbamazepine, 3 with phenytoin and, 1 each with lamotrigine, sodium valproate and phenobarbital. Skin biopsies were carried out in 5 patients, 4 of whom showed some characteristic findings of erythema multiforme (lymphocytic exocytosis, dyskeratotic cells, vacuolation of basal cells and pigmentary incontinence) and the other one showed a typical leucocytoclastic angitis.

CONCLUSIONS

The cutaneous adverse reactions more frequently seen in our allergy section because of anticonvulsant drugs are rashes with fever. Eosinophilia and elevated levels of liver enzymes are frequently associated. This clinical picture is called "anticonvulsant hypersensitivity syndrome." The drugs implicated most frequently are carbamazepine and phenytoin. Hypersensitivity to more than one drug was variable and unpredictable. The best-tolerated drug was sodium valproate, but it was not tolerated by a patient with phenytoin and carbamazepine hypersensitivity. Patch tests are useful for diagnosing anticonvulsant hypersensitivity. The most frequently findings in the skin biopsies were typical of erythema multiforme.

Для цитирования: Galindo Pedro A, Borja Jesús, Gómez Elisa, Mur Pilar, Gudín María, García Rosa, Encinas Carmen, Romero Guillermo, Garrido José A, Cortina Pilar, Feo Francisco. Anticonvulsant drug hypersensitivity.. Journal of investigational allergology & clinical immunology. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.